# SDR FDEA201802070432

- Difficulty date: February 7, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N358FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46633
- Aircraft time: 88,981 hours, 31,520 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: UK
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND ON HORIZONTAL STABILIZER COSTANT SKIN PANELS. REPLACED PANELS USING EA 8-5510-T0338233 AS REFERENCE.
